Sorry you had reaction again to the chemo. Wonder why you did not get chemo back in 2014. Unless you had no lymph nodes involved or it is grade 1 which is very slow growing. Mine was grade 2 and in lymph nodes.
Yes I don't miss taking cape. Even though we are at chemo unit for a few hours least we can come home and forget about it till next time.
Glad you are feeling ok after third one. Hope you get sorted with line. I seem to be ok with veins. Just not so good with taking chemo. Had a reaction again but nurse was ready waiting so gave me meds straightaway and wasnt as bad. Had rest and then chemo went in ok. From now on they are giving extra meds before to pre-empt reaction so tell me should be fine. Trust me to be awkward. Feel fine today. Do not miss taking cape tablets.
Sorry about your results. Its rubbish when you get this news.
It will be lovely to get away. I never try to go abroad now. Always think will not get insured. Break will do you good.
Can I ask how long or how many treatments it took before your hair started to fall out. Did you get head shaved long after and do you need to put anything on your scalp to protect it? I am not having cold cap but have bought a wig ready. Even though diagnosed in 2014 I never had chemo so this is all a bit daunting losing hair.
Have a wonderful time in Majorca. Xxx
I remember you from Cape forum. I hope you are doing ok. Xx
Sorry the results were not as good as you would have liked.
Upto now side effects have been less than when I was on cape. I look and much better in myself even hubby as noticed the difference in me. Hopefully I stay as I am.
As you know I am down to have 12 treatments but oncologist mentioned she has had a patient managed 16 before neopathy in hand and feet. Don't know whether she is now thinking of giving me more. I said to her I would rather not. My oncologist likes to get the most out of each treatment before treatment change.
Upto now anyway I have only 2 types of hormonal therapy so there is at least couple more I could try. I have only had Letrozole and exemestane. Got 4 years out of Letrozole and 3 years 8 months on exemestane which I suppose is good.
Enjoy holiday you deserve the break from the treatment.
Hi Linda & Lorraine Glad to hear you are settling in to the Taxol sessions ok. Hope you're not suffering with too many side effects. I have now had 11 but having 2 weeks off for my holiday to Majorca. I had results of MRI and to be honest I was disappointed that there had been no reduction in the liver ; 2 had increased slightly whilst the others are stable. Will continue for the 18 cycles planned and be scanned again in Nov. Feel pretty ok, no hair but then I am not trying cold cap so was expecting to lose it again-have fun coordinating scarves with outfits! I have a little neuropathy in toes from time to time. All the very best with your treatment both of you and anyone else on this chemo. Helen x
3rd taxol went really well. Had slight red face with steroids last night. Gone now. I have asked to have a line fitted instead of having to hunt the vein each time I go. Took 3 attempts to find a vein. Been for the assessment regarding having a line fitted just waiting for an appointment to come through hopefully before next Tuesday.
Pleased u. enjoyed night out in Newcastle. It is a good day out. We often go. As you know I am trying the cold cap so hopefully I hang on to my hair. Mind least bit itch I keep thinking is it going to start falling out. There is no guarantee with the cap I just think it is worth a try. Saw oncologist today asked about scan. Reply was she will arrange one next time I see her in 3 weeks time. She did say even after 2 my tumour markers are going down which is good. I also asked about seeing my scan on computer so she can go through it with me. She replied yes to that as well.
She did mention about neopathy pins and needles which can happen after a few treatments. That is when treatment is stopped. It is planned for me to have 12 but if I start to get pins and needles before then it will be stopped. I know you mentioned yours is planned for long term treatment. We will just have to wait and see how we get on. Time seems to be flying by at the moment. It will be our 3rd treatment already this week.
Good luck for this week that you don't get an allergic reaction. Linda
Glad you are doing ok. I have had little patches of redness on my face but otherwise have been fine.
Had my second taxol yesterday and 7 mins in had an allergic reaction. Pain in my chest and lower back. They had meds ready just in case and within a short time all was ok. Was scared I would not be able to restart but was fine when started off again. Was scarey but apparently can happen. Told first time your body doesn't know what to expect but second time tried to fight chemo. Typical it happened to me. All was ok though.
Enjoy your weekend. I am having a night away in Newcastle whilst I still look ok. Told within next two weeks hair will start to change. Regards, Lorraine
Sorry I have not replied earlier. The red face comes same day as when I have taxol It tends to last the next day as well. Rang chemo unit last week seemingly it is to wirh steroids I have before taxol. I tend like you feel tired when I first arrive home from hospital.. Then can't sleep that night. How have you found taxol? You would have had your second one today.
Helen thank you for your reply regarding scans. I back on the 11 Sept to see oncologist I am going to ask for an MRI. I think it must be cheaper to do CT scans.
After the scan in May when it showed up more liver mets is that when your treatment got changed to taxol.
At the moment the treatment seems to be going well for me with no major side effects. Although for me it is very early days yet. Feel I have more energy on this than I had on capecitabine.
Hi Linda This will be my first scan since starting Taxol as I am about halfway through the course. I had always had CT scans with contrast due in the past then back in May I was sent for a liver MRI with gadolinium which is a dye they inject beforehand. My onc told me it gave a more accurate picture of the liver than a CT which begs the question why hadn't I had one before!! Sure enough, multiple liver mets showed up which weren't on previous CT 2 months earlier. I would definitely ask for one if you can. My cousin is a radiographer and he agreed it was better for liver than a CT. Helen x
I rang chemo unit this morning no reply so I thought I would ask the lovely ladies if they have had the same. Seemingly it is the steroids that cause it. I eventually got through to chemo unit. Mind like you I had Taxetere in 2009 can't remember it happening then but it was a long time ago I suppose.
Thank you so much for your reply to my question about red face. I.did eventually get through to the chemo unit it is like what said it is the steroids that causes it.
By you have been through the mill with all the chemos. I had chemo back in 2009 DEC Taxetere. This is the first IV chemo since then so I suppose I have been quite lucky.
I am hoping they arrange for a scan half way through. No point in having 12 if it is not working. I keep asking how big is my liver met which was diagnosed in October last year. I don't get a reply.
I would like to see my scan on a computer so she can go through it with me but unfortunately there is no facility at the hospital I attend. The oncologists come from a different hospital to where I attend..
In one respect if this is the only side I get red face for 24 hours so can cope with that.
Good luck with your results next Wednesday. If you don't mind me asking is this your first scan since starting this treatment?
I have only had one MRI scan back in 2009 usually CT scans I get with dye. When you have an MRI is that with dye as well? It is such long time ago O can't remember.
Hi Linda Glad to hear you have now started on paclitaxel, I do hope it will be a good chemo for you. I am on week 10 of 18 and hoping it's doing the trick on my liver mets. I have a red face & neck on the day after chemo which seems to only last about 30 minutes when I wake up - I call it my steroid glow! If it lasts a long time for you I would mention it to your onc. I have a liver MRI on Friday, results next Wed so fingers crossed.... I have been ok so far with side effects, just feel pretty tired most of the time & no hair again. I think you asked me in an earlier post whether my chemos were back to back - Yes, diagnosed Dec 2012, 1st chemo docetaxel Nov 2014 then Herceptin and Kadcyla (when they thought I was her2+) then eribulin & now paclitaxel. Unfortunately my largest liver met 4cm is in the most awkward place right under the diaphragm and is not suitable to even be biopsied. So I am really hoping the Taxol is shrinking it and the others. All the very best with your treatment. Helen x